@article{CHFMJ_2016_1_1_a4,
author = {J. A. Krutova},
title = {Asymptotics of the solution of a nonlinear {Cauchy} problem},
journal = {\v{C}el\^abinskij fiziko-matemati\v{c}eskij \v{z}urnal},
pages = {43--51},
year = {2016},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHFMJ_2016_1_1_a4/}
}
J. A. Krutova. Asymptotics of the solution of a nonlinear Cauchy problem. Čelâbinskij fiziko-matematičeskij žurnal, Tome 1 (2016) no. 1, pp. 43-51. http://geodesic.mathdoc.fr/item/CHFMJ_2016_1_1_a4/
[1] A. N. Tihonov, “About dependence of differential equations solutions on a small parameter”, Sbornik Mathematics, 22:2 (1948), 193–204 (In Russ.) | Zbl
[2] A. M. Il'in, Matching of asymptotic expansions of solutions of boundary value problems, Translations of Mathematical Monographs, 102, American Mathematical Society (AMS), Providence, RI, 1992, 281 pp. | MR | MR | Zbl
[3] A. M., Il'in A. R. Danilin, Asymptotic methods in analysis, Fizmatlit Publ., Moscow, 2009, 248 pp. (In Russ.)
[4] M. I. Rusanova, “Asymptotics of Riccati equation solution”, Proceedings of The Second Scientific Conference of Small Academy Students of Chelyabinsk State University, Izdatel'stvo Chelyabinskogo gosudarstvennogo universiteta Publ., Chelyabinsk, 2013, 7–9 (In Russ.)
[5] O. Yu. Khachay, “Asymptotic expansion of the solution of the initial value problem for a singularly perturbed ordinary differential equation”, Differential Equations, 2:2 (2008), 282–285 | DOI | MR | MR | Zbl
[6] A. M. Il'in, S. F. Dolbeeva, Proceedings of the Steklov Institute of Mathematics, 12, no. 1 (2006), 98–108 (In Russ.) | Zbl
[7] A. B. Vasil'yeva, V. F. Butuzov, N. N. Nefedov, “Contrast structures in singularly perturbed problems”, Fundamental and Applied Mathematics, 4:3 (1998), 799–851 (In Russ.) | MR | Zbl
[8] S. A. Chaplygin, A new method of approximate integration of differential equations, Gostekhizdat Publ., Moscow, Leningrad, 1950, 103 pp. (In Russ.)